# SDR DALA2021021000792

- Difficulty date: October 13, 2017
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 66,231 hours, 26,193 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0255040) DURING INSPECTION FOUND DENT (UPPER SKIN ZONE 1) ON SPOILER PANEL NO. 1 AT LH WING. SPOILER PANEL NO. 1 WAS REPAIRED PER B737-800 SRM 51-- 70-10 REPAIR GENERAL.
